# SDR AALA201804069006

- Difficulty date: April 4, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 20,740 hours, 8,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS BY THE R4 DOOR IS MISSING. REPLACED EMERGENCY LIGHT IAW AMM 33-51-01-960-802. OPS TESTED GOOD, OK FOR SERVICE.
